ISSN 2542–0380
Труды Института механики им. Р.Р. Мавлютова
Электронный научный журнал | Electronic Scientific Journal
Proceedings of the Mavlyutov Institute of Mechanics

© Институт механики
им. Р.Р. Мавлютова

Яндекс.Метрика web site traffic statistics

Khabirov S.V. On conservation laws for a viscous fluid. Proceedings of the Mavlyutov Institute of Mechanics. 12 (2017) 1. 40–43.
2017. Vol. 12. Issue 1, Pp. 40–43
DOI: 10.21662/uim2017.1.006
On conservation laws for a viscous fluid
Khabirov S.V.
Mavlyutov Institute of Mechanics, Ufa


The equation of motion of viscous fluid have the divergence type of the conservation laws and admit the infinite Lie algebra of point symmetries. Canonical operators of the algebra give rise to conservation laws of the first order. This was tested for the basic operators of admitted algebra. Any conservation law may be turned by doing some canonical operator on the nontrivial conservation law. The canonical operators of the zero order of conservation laws were calculated. The problem about the calculation of canonical operators of the first order of conservation laws are supplied.


viscous fluid,
canonical operator,
conservation law